Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Makovetskii, Il'ya Ivanovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:75
Abstract pages:129
Full texts:49
Associate professor
Candidate of physico-mathematical sciences

https://www.mathnet.ru/eng/person122274
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru Citations
2005
1. V. N. Laptinskii, I. I. Makovetskii, “On the Constructive Analysis of a Two-Point Boundary Value Problem for a Nonlinear Lyapunov Equation”, Differ. Uravn., 41:7 (2005),  994–996  mathnet  mathscinet; Differ. Equ., 41:7 (2005), 1045–1048 5

Organisations
 
  Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024